# SDR P4YA2010031000001

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N905AL
- Make and model: Skrsky S61N
- Aircraft serial: 61717
- Aircraft time: 36,435 hours, 91,641 cycles
- Engine: Ge CT581401
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SS40T60334000
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ACFT SUFFERED A LOSS OF ITS PRIMARY HYD SYS WHILE IT WAS ON THE GROUND BEING HOT REFUELED. INDICATIONS IN THE COCKPIT WERE MASTER CAUTION AND WARNING LIGHTS, AN INDICATED LOSS OF PRESSURE ON THE PRIMARY HYD PRESSURE GAUGE AND, SOON AFTER, THE SMELL OF HYD FLUID.  A POOL OF HYD FLUID WAS ALSO NOTED ON THE CEMENT UNDER ONE OF THE GANG DRAINS.  THE CREW SHUT THE ACFT DOWN AND PERFORMED A VISUAL INSP.  THE HIGH PRESSURE HYD LINE FROM THE PRIMARY PUMP TO THE HYD MANIFOLD HAD CHAFED THROUGH AND CAUSED A LOSS OF PRESSURE TO THE SYS FROM THIS POINT.  FURTHER INSP REVEALED THAT THE PUMP TO MANIFOLD LINE HAD CHAFED AGAINST A LINE FROM THE EXTERNAL HYD MULE QUICK DISCONNECT, PRODUCING FAILURE IN THE FORMER AND MERELY AN ABRASION SPOT IN THE SPIRAL WRAP OF THE FORMER.  THE HYD LINE WAS REPLACED, PROPERLY ROUTED AND CLAMPED.
